×

zbMATH — the first resource for mathematics

On the generalized Lienard equation with negative damping. (English) Zbl 0254.34038

MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Banfi, C.; Banfi, C., Su un sistema generalizzato di Liénard, Ist. lombardo accad. sci. lett. rend. A, Ist. lombardo accad. sci. lett. rend. MR 25#3228, 95, 485-491, (1961) · Zbl 0108.09102
[2] Barbălat, I., Systèmes d’équations différentielles d’oscillations non linéaires, Rev. roumaine math. pures appl., 4, 267-270, (1959) · Zbl 0090.06601
[3] {\scI. Barbălat}, Systèmes d’équations différentielles de type Liénard, Abh. Deutsch. Akad. Wiss. Berlin Kl. Math. Phys. Tech.{\bf1965}, 206-218.
[4] {\scE. A. Barbasin and B. A. Tabueva}, Pendulum oscillations with dry friction, Izv. Vysš. Učebn. Zaved. Matematika{\bf1959}, 48-57. [MR 25#265].
[5] {\scE. A. Barbašin and É. V. Vdovina}, Uniqueness conditions for limit cycles, Izv. Vysš. Učebn. Zaved. Matematika1960, 43-47. [MR 24#A3334].
[6] Bibilov, Ju.N., On the convergence of solutions of the cartwright-Littlewood equation, Dokl. akad. nauk SSSR, 178, 763-776, (1968)
[7] Brown, T.A., A uniqueness condition for nontrivial periodic solutions to the Liénard equation, J. math. anal. appl., 8, 387-391, (1964) · Zbl 0128.08901
[8] Burton, T.A., On the equation \(x″ + ƒ(x) h (x′) x′ + g(x) = e(t)\), Ann. mat. pura appl., 85, 277-286, (1970) · Zbl 0194.40203
[9] Burton, T.A., The generalized Liénard equation, SIAM J. control ser. A, 3, 223-230, (1965) · Zbl 0135.30201
[10] Burton, T.A.; Townsend, C.G., On the generalized Liénard equation with forcing term, J. differential equations, 4, 620-633, (1968) · Zbl 0174.13602
[11] {\scT. A. Burton and C. G. Townsend}, Stability regions of the forced Liénard equation, Proc. London Math. Soc., to appear. · Zbl 0238.34068
[12] Bushaw, D.W., The differential equation \(ẍ + g(x, x) + h(x) = e(t)\), ()
[13] Caughey, T.K.; Malhotra, R.K.; Caughey, T.K.; Malhotra, R.K., A generalization of the van der Pol and Rayleigh equations, (), 9-20 · Zbl 0145.21002
[14] Cesari, Lamberto, Asymptotic behavior and stability problems in ordinary differential equations, (1963), Springer-Verlag Berlin · Zbl 0082.07602
[15] Coppel, W.A., Limit cycles and rotated vector fields, () · Zbl 0128.31402
[16] Coppel, W.A.; Coppel, W.A., On the uniqueness of limit cycles, Boll. un. mat. ital., Boll. un. mat. ital. MR 31#1428, 19, 441-445, (1964) · Zbl 0128.31402
[17] Datko, R.; Datko, R., The asymptotic stability of a class of second order differential equations, J. inst. math. appl., J. inst. math. appl. MR 39#562, 4, 276-281, (1968) · Zbl 0182.12101
[18] Ezeilo, J.O.C.; Ezeilo, J.O.C., A note on convergence of solutions of certain second order differential equations, Portugal. math., Portugal. math. MR 34#4597, 24, 49-58, (1965) · Zbl 0144.10505
[19] de Figueiredo, R.J.P., Contribution to the theory of certain non-linear differential equations, () · Zbl 0256.93043
[20] de Figueiredo, R.J.P., Existence and uniqueness results for Liénard’s equation, IEEE trans. circuit theory, CT-17, 313-321, (1970)
[21] de Figueiredo, R.J.P.; Chang, Chieng-yi, On the boundedness of solutions of classes of multidimensional nonlinear autonomous systems, SIAM J. appl. math., 17, 672-680, (1969) · Zbl 0212.43302
[22] Filippov, A.F.; Filippov, A.F., Dissipativity and periodic solutions of second order nonsymmetric systems, Differencial’nye uravnenija, Differencial’nye uravnenija MR 37#5476, 3, 1634-1642, (1967)
[23] Fink, A.M., Uniqueness theorems and almost periodic solutions to second order differential equations, J. differential equations, 4, 543-548, (1968) · Zbl 0167.38303
[24] Frederickson, P.O.; Lazer, A.C., Necessary and sufficient damping in a second order oscillator, J. differential equations, 5, 262-270, (1969) · Zbl 0167.07902
[25] Furuya, S., A nonlinear differential equation, (), 89-97 · Zbl 0109.31601
[26] Furuya, S.; Furuya, S., On a nonlinear differential equation, Comment. math. univ. st. paul., Comment. math. univ. st. paul. MR 31#436, 9, 97-113, (1961) · Zbl 0109.31601
[27] Heidel, J.W., Global asymptotic stability of a generalized Liénard equation, SIAM J. appl. math., 19, 629-636, (1970) · Zbl 0186.41701
[28] Hohlova, L.V.; Hohlova, L.V., On curves defined by Liénard differential equations, Mat. sb. (N. S.), Mat. sb. (N. S.) MR 33#2893, 70, 112, 231-240, (1966)
[29] Huaux, A.; Huaux, A., Sur la stabilité des solutions constantes de l’équation autonome de Liénard ẍ + a(x) ẋ + φ(x) = 0, C. R. acad. sci. Paris, C. R. acad. sci. Paris MR 28#4200, 258, 2003-2006, (1964) · Zbl 0123.06102
[30] Huaux, A., Sur la stabilité des solutions constantes de l’équation differentielle non-linéaire du deuxième ordre, Bull. acad. polon., sci., Sér. sci. techn., 14, 187-191, (1966) · Zbl 0145.11501
[31] Kevanisvili, G., On the existence of a limiting cycle in some self-vibrating systems, (), 133-141
[32] Kirsten, P.; Müller, W., Überlegungen zum existenzbeweis für periodische bewegungen einfacher nichtlinearer Schwinger mit geschwindigkeitssprüngen, Z. angew. math. mech., 49, 369-372, (1969) · Zbl 0187.21902
[33] Klokov, Ju.L.; Klokov, Ju.L., A method for the solution of a limit boundary problem for an ordinary second-order differential equation, Mat. sb. (N. S.), Mat. sb. (N. S.) MR 25#260, 53, 95, 219-232, (1961)
[34] {\scN. N. Kuškov}, A theorem on periodic solutions of a certain system of two differential equations, Vesci Akad. Navuk BSSR. Ser. Fiz.-Tèhn. Navuk{\bf1961}, 21-24. [MR 25#277].
[35] La Salle, J.; Lefschetz, S., Stability by Liapunov’s direct method with applications, (1961), Academic Press New York · Zbl 0098.06102
[36] Lazer, A.C., On Schauder’s fixed point theorem and forced second-order non-linear oscillations, J. math. anal. appl., 21, 421-425, (1968) · Zbl 0155.14001
[37] Lefschetz, Solomon, Differential equations: geometric theory, (1957), Interscience New York · Zbl 0080.06401
[38] Legatos, G.G.; Kartsatos, A.G.; Legatos, G.G.; Kartsatos, A.G., Correction, Bull. soc. math. grèce (N. S.), Bull. soc. math. grèce (N. S.), 61, 126-58, (1965)
[39] Levinson, N., On the existence of periodic solutions for second order differential equations with a forcing term, J. math. phys., 22, 41-48, (1943) · Zbl 0061.18909
[40] Levinson, N.; Smith, O.K., A general equation for relaxation oscillations, Duke math. J., 9, 382-403, (1942) · Zbl 0061.18908
[41] Manfredi, B., Esistenza e non esistenza di soluzioni periodiche in un problema di meccanica non lineare, Riv. mat. univ. parma, 8, 309-316, (1967), (2) · Zbl 0204.10204
[42] Manfredi, B., Esistenza e unicità Della soluzione di un problema di meccanica non lineare, Riv. mat. univ. parma, 8, 13-40, (1964), (2) · Zbl 0145.10402
[43] Manfredi, B., Studio dell’andamento Della soluzione di un problema di meccanica non lineare, Riv. mat. univ. parma, 7, 315-323, (1966), (2) · Zbl 0173.34501
[44] Minorsky, Nicholas, Nonlinear oscillations, (1962), Van Nostrand Princeton, NJ · Zbl 0102.30402
[45] Müller, W.; Müller, W., Eine bemerkung zu einem resultat von Z. Opial, Monatsb. Deutsch. akad. wiss. Berlin, Monatsb. Deutsch. akad. wiss. Berlin MR 34#7900, 8, 90-92, (1966) · Zbl 0145.33301
[46] Müller, W., Über die beschränktheit der Lösungen der cartwright-Littlewood-schen gleichung, Math. nachr., 29, 25-40, (1965) · Zbl 0128.31901
[47] Müller, W., Über die beschränktheit der Lösungen einer nichtlinearen differentialgleichung zweiter ordnung, Math. nachr., 36, 215-229, (1968) · Zbl 0155.13402
[48] Müller, W., Über die beschränktheit der Lösungen eines system von differentialgleichungen zweiter ordnung, Math. nachr., 32, 41-47, (1966) · Zbl 0148.06602
[49] Müller, W., Ein beschränktheitssatz für die Lösungen eines nichtlinearen differentialgleichungssystems, Monatsb. Deutsch. akad. wiss. Berlin, 7, 754-758, (1965) · Zbl 0171.05202
[50] Müller, W., Beschränktheitssätze für die Lösunges eines systems von zwei differentialgleichungen, Wiss. Z. fr.-schiller—univ. jena, 14, 427-430, (1965) · Zbl 0151.11601
[51] {\scW. Müller}, Qualitative Untersuchung der Lösungen nichtlinearer Differentialgleichungen zweiter Ordnung nach der direkten Methode von Ljapunov, Abh. Deutsch. Akad. Wiss. Berlin Kl. Math. Phys. Tech.{\bf1965}, No. 4, 5-71. · Zbl 0149.29704
[52] Munkres, James R., Elementary differential topology, (1966), Princeton University Press Princeton, NJ
[53] Muntean, I., Contributions à l’étude qualitative des oscillations non linéaires: oscillations harmoniques, C. R. acad. sci., Paris. ser. A, 264, 437-439, (1967) · Zbl 0148.07301
[54] Muntean, I.; Muntean, I., Errata, C. R. acad. sci., Paris. ser. A, C. R. acad. sci., Paris. ser. A, 266, A107-399, (1968)
[55] Muntean, I., Harmonic oscillations for some systems of two differential equations, J. math. anal. appl., 24, 474-485, (1968) · Zbl 0209.39404
[56] Munteanu, I.; Munteanu, I., Sur un cycle limite, Mathematica (cluj), Mathematica (cluj) MR 29#6106, 4, 27, 293-307, (1962) · Zbl 0127.04403
[57] Munteanu, I.; Munteanu, I., On a limit cycle, Acad. R. P. romîne fil. iasi stud. cerc. sti. mat., Acad. R. P. romîne fil. iasi stud. cerc. sti. mat. MR 30#4026, 14, 243-254, (1963) · Zbl 0142.35502
[58] Munteanu, I., Solutions bornées et solutions périodiques pour certains systèmes d’équations différentielles, Acad. R. P. romaine fil. cluj. stud. cerc. mat., 8, 125-131, (1957) · Zbl 0082.30203
[59] Munteanu, I.; Munteanu, I., A theorem on existence of periodic solutions, Mathematica (cluj), Mathematica (cluj) MR 25#4188, 1, 24, 287-296, (1959)
[60] Onuchic, N., Stability properties of a second order differential equation, Acta mexicana ci. tecn., 3, 6-11, (1969) · Zbl 0234.34063
[61] Ponzo, P.J., Forced oscillations of the generalized Liénard equation, SIAM J. appl. math., 15, 75-87, (1967) · Zbl 0146.32804
[62] Ponzo, P.J., Nonlinear oscillations in a second order system, () · Zbl 0146.32804
[63] Ponzo, P.J.; Wax, N., On certain relaxation oscillations: asymptotic solutions, J. SIAM, 13, 740-766, (1965) · Zbl 0136.08201
[64] Ponzo, P.J.; Wax, N., On certain relaxation oscillations: confining regions, Quat. appl. math., 23, 215-234, (1965) · Zbl 0132.07103
[65] Reissig, R.; Sansone, G.; Conti, R., Qualitative theorie nichtlinearer differentialgleichungen, (1963), Edizioni Cremonese Rome · Zbl 0114.04302
[66] Reuter, G.E.H., A boundedness theorem for non-linear differential equations of the second order, (), 49-54 · Zbl 0042.09401
[67] Rosenbrock, H.H.; Rosenbrock, H.H., On the stability of a second-order differential equation, J. London math. soc., J. London math. soc. MR 28#4204, 39, 77-80, (1964) · Zbl 0123.06201
[68] Ryčkov, G.S.; Ryčkov, G.S., Certain criteria for the presence and absence of limit cycles in a dynamical system of second order, Sibirsk. mat. ž., Sibirsk. mat. ž. MR 34#4604, 7, 1425-1431, (1966)
[69] Sansone, G.; Conti, R., Non-linear differential equations, (1964), Macmillan New York · Zbl 0128.08403
[70] Satô, Yûkiti; Satô, Yûkiti, On a nonlinear differential equation ẍ + ƒ(x, ẋ)ẋ + g(x) =0, Sci. rep. saitama univ. ser. A, Sci. rep. saitama univ. ser. MR 36#6706, 5, 57-65, (1967) · Zbl 0248.34045
[71] Satô, Yûkiti; Satô, Yûkiti, Periodic solutions of ẍ + ƒ(x, ẋ)ẋ + g(x) =0, Comment. math. univ. st. paul., Comment. math. univ. st. paul. MR 34#424, 14, 97-104, (1966) · Zbl 0151.12304
[72] Smith, R.A., Period bound for autonomous Liénard oscillations, Quart. appl. math., 27, 516-522, (1970) · Zbl 0195.10003
[73] Stevens, R.R., On the forced Liénard equation, Canad. math. bull., 12, 79-84, (1969) · Zbl 0231.34028
[74] Švec, M., Some oscillatory properties of second order nonlinear differential equations, Ann. mat. pura appl., 77, 179-191, (1967) · Zbl 0167.38304
[75] Utz, W.R., Boundedness and periodicity of solutions of the generalized Liénard equation, Ann. mat. pura appl., 42, 313-324, (1956) · Zbl 0071.30401
[76] Waltman, P.; Bridgland, T.F., On convergence of solutions of the forced Liénard equation, J. math. phys., 44, 284-287, (1965) · Zbl 0137.28301
[77] Wax, N., On some periodic solutions of the Liénard equation, IEEE tran. circuit theory, CT-13, 419-423, (1966)
[78] Whitbeck, R.F., Graphical analysis of nonlinear systems, Cornell university research report EERL13, (1964)
[79] Whitbeck, R.F., Phase plane analysis: the application of Liénard’s construction to a particularly important second order nonlinear differential equation, Information and control, 4, 30-47, (1961)
[80] Willett, D.W.; Wong, J.S.W., The boundedness of solutions of the equationẍ + ƒ(x, ẋ) + g (x) = 0, SIAM J. appl. math., 14, 1084-1098, (1966) · Zbl 0173.34703
[81] Wilson, J.C., Algebraic periodic solutions of ẍ + ƒ(x) ẋ + g(x) =0, Contrib. differential equations, 3, 1-20, (1964) · Zbl 0142.06505
[82] Yu, Shu-hsiang; Yu, Shu-hsiang, Existence theorems of limit cycles, Shuxue. jinzhan, Shuxue. jinzhan MR 34#4607, 8, 187-194, (1965)
[83] Zeleznov, E.I.; Zeleznov, E.I., Some sufficient conditions for the existence of limit cycles, Isv. vysš. Učebn. zaved. matematika, Isv. vysš. Učebn. zaved. matematika MR 24#A1476, 56-59, (1958) · Zbl 0332.49017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.